Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is getting annoying............
Have bf'd ds2 and am down to one feed a day - have been since before Xmas - he's almost 14mths old. Have been on the mini-pill. Have had no signs of AF until recently - came back with a vengeance 10 Feb. Bled for four days and was relieved until a month or so later - or so I thought. Anyhow, today I've started to bleed again - this is the third time in less than 4 weeks. Is this normal? I know one of the side effects can be irregular bleeding, but this is verrrrrry irregular imo!
Anyone else had this?
i've had this with the mini pill - periods every ten days, with the PMT before each one so bad it was verging on clinical depression! i ended up dumping the mini pill, and resorting to the rhythm method of contraception, resulting in DS
probably worth giving it a few months for your body to get used to the pill, then if it doesn't get better go back to the docs - you could try a slightly different hormonal formulation of mini-pill, to see if that is any better for you.
I've been taking the same mini-pill for months - it's just that AF has only just returned. Do you think I should still give it some time. I've basically bled every 10 days and it is a pain. Also getting a bit agitated today - but that may be more to do with the snow and having the kids home unplanned!
Really don't want to risk the rhythm method as three is enough for us, but still don't want dh to have the snip just yet until I'm 100% sure ds2 is our last. I'm pretty sure he is, but just don't want to have any regrets once said job is done! Will wait another year or so before making a very final decision on that.
i have been on the m/pill for about 9 or 10 mths now, for the frist three i had af every 14 - 20 days for about 4-5 days each time, then it just stoped, now i only get af if i have had a stressfull week and then its only for 2 days and it only spots, hang in there it will work, it just take time for your body to get use to it.
I'll probably give it a while and see what happens then. Will porobably stop bfing altogether soon anyway and then they might let me have the combined pill for a while until dh and I come to a final decision re our family size! (Am nearly 35 now)
Join the discussion
Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.Register now »
Already registered? Log in with:
Please login first.